MAUDE Adverse Event Report: MEDTRONIC EUROPE SARL AZURE; PULSE GENERATOR, PERMANENT, IMPLANTABLE

MEDTRONIC EUROPE SARL AZURE; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number W1SR01
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Codes Muscle Stimulation (1412); Chest Pain (1776)
Date of Event 09/25/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient felt chest pain and it was likely extracardiac stimulation.The implantable pulse generator (ipg) was reprogrammed.The patient is a participant in the post approval clinical surveillance product surveillance registry.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient felt chest pain which was considered likely to be extracardiac stimulation.The implantable pulse generator (ipg) was reprogrammed.The patient is a participant in the post approval clinical surveillance product surveillance registry.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was further reported that the right ventricular (rv) lead resulted in the patient's symptoms.The rv lead remains in use.

Brand Name
AZURE
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
MEDTRONIC EUROPE SARL
route du molliau 31
case postale
tolochenaz vaud 1131
CH  1131
MDR Report Key8623839
Report Number9614453-2019-01634
Device Sequence Number2354668
Product Code NVZ
UDI-Device Identifier00643169871953
UDI-Public00643169871953
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P980035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/28/2019
Device Model NumberW1SR01
Device Catalogue NumberW1SR01
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/20/2019
Supplement Date Received by Manufacturer05/20/2019
10/15/2019
Initial Report FDA Received Date05/20/2019
Supplement Report FDA Received Date05/20/2019
10/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
383069 LEAD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient Weight95